Turkish Journal of Physical Medicine and Rehabilitation , Vol , Num
Lupus-like Syndrome Induced by Anti-tumor Necrosis Factor Treatment
Memet Kurt 1 ,Ayşe Peyman Yalçın 1 ,İsmail Cömertoğlu 1
1 Department of Physical Medicine and Rehabilitation, Ankara University Faculty of Medicine, Ankara, Turkey DOI : 10.5152/tftrd.2015.30111

Anti-tumor necrosis factor (TNF) agents have been successfully used in the treatment of inflammatory rheumatic diseases for more than 10 years. Although it is rare disease, a lupus-like syndrome may develop and life-threatening visceral involvement may be observed during treatment with anti-TNF drugs. Herein, we present a patient with ankylosing spondylitis who developed a lupus-like syndrome while undergoing treatment with infliximab.

 


 

Turkish

 

Başlık: Anti-TNF Tedaviyle İndüklenen Lupus Benzeri Sendrom

 

Anahtar kelimeler: İnfliksimab, ankilozan spondilit, lupus benzeri sendrom

 

İnflamatuvar romatizmal hastalıkların tedavisinde anti TNF ajanlar on yılı aşkın süredir başarıyla kullanılmaktadır. Bu ilaçların kullanımı sırasında nadir de olsa lupus benzeri klinik tablo ortaya çıkabilmekte ve hayatı tehdit edebilecek iç organ bulguları gösterebilmektedir. Bu makalede İnfliksimab ile tedavi edilen ankilozan spondilitli bir hastada gelişen lupus benzeri tablo sunulmaktadır.

Keywords : Infliximab, ankylosing spondylitis, lupus-like syndrome